American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F23) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Timo Erkama. Nonlinear automorphisms of plane domains. Conform. Geom. Dyn. 3 (1999) 151-157. MR 1725479.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo A. Prado. Ergodicity of conformal measures for unimodal polynomials. Conform. Geom. Dyn. 2 (1998) 29-44. MR 1613051.
Abstract, references, and article information   
View Article: PDF

[3] Linda Keen and Janina Kotus. Dynamics of the family $\lambda\tan z$. Conform. Geom. Dyn. 1 (1997) 28-57. MR 1463839.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1